MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEMS SIZE 6, SHORT NECK; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEMS SIZE 6, SHORT NECK; UNCEMENTED HIP STEM
Model Number 01.12.26SN
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 december 2019: lot 150206: (b)(4) items manufactured and released on 12-may-2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2015.Subsequently, the patient came in reporting pain due to a fractured femur.The cause of the fracture was unknown.The surgeon cabled and plated the fracture and surgery was completed successfully.Presently, on (b)(6) 2019 (3 months and a half after primary) the patient came in complaining of instability due to a subsided stem with nonunion.The cause of the subsided stem is unknown.The surgeon revised the stem, head, and liner and the surgery was completed successfully.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEMS SIZE 6, SHORT NECK
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9605407
Report Number3005180920-2019-01124
Device Sequence Number546801
Product Code LZO
UDI-Device Identifier07630030802669
UDI-Public07630030802669
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number01.12.26SN
Device Catalogue Number01.12.26SN
Device Lot Number150206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;